# SDR USAA2014070300006

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,640 hours, 605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 0882
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,640 hours, 605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATES CHECK FOR PRESS FOR DOOR 4L.  SERVICED 4L DOOR BOTTLE IAW AMM 52-22-00-614-002-A.
